# SDR AALA202403229341

- Difficulty date: March 17, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Frm 16 S5-6r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE #7 AT THE DOUBLE JOGGLE AREA LOCATED AT FR 16 BETWEEN S5R AND S6R. REPAIRED FRAME PER EA 351339.
